# SDR SWAA2022122885444

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 50,372 hours, 30,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AND 3 DEF AND 6 DEF EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED FWD RT POWER SUPPLY IAW AMM 33-51-06 OP CHECK OK
